# SDR AALA20050220

- Difficulty date: March 24, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: BR964814
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT OUT OF ITS SOCKET AT SEAT 27G.  REPLACED EMERGENCY LIGHT SOCKET AT SEAT 27G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
